Communications in Mathematical Physics

Existence of phase transitions for long-range interactions

Robert B. Israel

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 43, Number 1 (1975), 59-68.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899095

Mathematical Reviews number (MathSciNet)
MR0459458

Zentralblatt MATH identifier
0309.46056

Subjects
Primary: 82.47

Citation

Israel, Robert B. Existence of phase transitions for long-range interactions. Comm. Math. Phys. 43 (1975), no. 1, 59--68. https://projecteuclid.org/euclid.cmp/1103899095


Export citation